The method of the integral geometry for finding the distribution functions of chord length of an oval and of distance in an oval
Articles
E. Gečiauskas
Institute of Physics and Mathematics, Academy of Sciences, Lithuanian SSR
Published 1968-04-07
https://doi.org/10.15388/LMJ.1968.20212
PDF

How to Cite

Gečiauskas E. (1968) “The method of the integral geometry for finding the distribution functions of chord length of an oval and of distance in an oval”, Lithuanian Mathematical Journal, 8(2), pp. 237-241. doi: 10.15388/LMJ.1968.20212.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

Э. Гячяускас. Интегрально-геометрический метод на хождения функций распределения длинных орды овала и расстояния внутри овала

E. Gečiauskas. Integralinės geometrijos formulių taikymas ovalo stygos ilgio ir atstumo ovale pasiskirstymo funkcijoms rasti

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.